INSTABILITY OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS OF FIFTH ORDER


TUNÇ C., Ateş M.

JOURNAL OF THE INDONESIAN MATHEMATICAL SOCIETY, vol.22, no.1, pp.83-92, 2016 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 1
  • Publication Date: 2016
  • Journal Name: JOURNAL OF THE INDONESIAN MATHEMATICAL SOCIETY
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.83-92

Abstract

This paper establishes certain sufficient conditions to guarantee the nonexistence of periodic solutions for a class of nonlinear vector differential equations of fifth order. With this work, we extend and improve two related results in the literature from scalar cases to vectorial cases. An example is given to illustrate the theoretical analysis made in this paper.